Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 10, 2008, 8:54 PM CDT for St. Francis County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 8:54 PM CDT (01:54 UTC)
- Expired
- Apr 10, 2008, 11:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County St. Francis County, AR
The radar
The Memphis radar (KNQA), 92 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2603 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 110155
FFWMEG
ARC123-110400-
/O.NEW.KMEG.FF.W.0047.080411T0154Z-080411T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
854 PM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 1100 PM CDT
* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 1 TO 2 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLT AND
CALDWELL.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3492 9042 3492 9116 3500 9115 3501 9103
3514 9103 3515 9040
TIME...MOT...LOC 0154Z 180DEG 0KT 3505 9064
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 8:53 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 10, 8:53 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT THU APR 10 2008
.DISCUSSION...
A BUSY EVENING IN PROGRESS WITH TWO LINES OF SEVERE CONVECTION
MOVING ACROSS THE MID SOUTH. THE FIRST LINE HAS THE BEST
INSTABILITY WITH CAPE VALUES 600-800 J/KG AND HELICITY VALUES IN
EXCESS OF 500 M2/S2. THE SECOND LINE IS BEING AFFECTED BY COLDER
AIR ALOFT AND THE BEST FORCING. COORDINATED WITH SPC TO HAVE A
TORNADO WATCH FOR THE FIRST LINE AND A SEVERE THUNDERSTORM WATCH
FOR THE SECOND LINE. WINDS ARE STARTING TO DIMINSH BEHIND THE
FIRST LINE OF CONVECTION...HOWEVER WILL LET THE WIND ADVISORY
CONTINUE FOR THE NEXT HOUR OR TWO AND THEN REEVALUATE. KEEPING AN
EYE ON RAINFALL RATES IN EXCESS OF 1.5 INCHES PER HOUR ALONG THE
SECOND LINE OF CONVECTION. ZONE FORECAST UPDATED FOR NOW. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA.
&&
.PREV DISCUSSION... /ISSUED 309 PM CDT THU APR 10 2008/
DISCUSSION...
A MODERATE RISK FOR SEVERE WEATHER CONTINUES THIS AFTERNOON ACROSS
MUCH OF THE MID SOUTH. A LINE OF SHOWERS AND THUNDERSTORMS WAS
APPROACHING EASTERN ARKANSAS. THE SPC MESOANALYSIS PAGE SHOWED
SURFACE BASED CAPE VALUES OF UP TO 1500 J/KG AND LIFTED INDICES OF
-3 JUST AHEAD OF THIS LINE ALONG WITH HELICITY VALUES GREATER THAN
600 M2/S2. THERE REMAINS THE POTENTIAL FOR DISCRETE SUPERCELL
DEVELOPMENT AHEAD OF THE LINE...THEREFORE WILL CONTINUE TO
HIGHLIGHT THE RISK IN THE AFTERNOON PRODUCT SUITE.
SUSTAINED WIND SPEEDS AND GUSTS WILL REMAIN AT OR ABOVE ADVISORY
LEVEL UNTIL A SURFACE COLD FRONT SWEEPS ACROSS THE AREA OVERNIGHT.
THERE IS ALSO A FLASH FLOOD POTENTIAL FOR AREAS ALREADY SATURATED
FROM EXCESSIVE RAIN WHICH FELL THE PAST THREE WEEKS. QPF VALUES OF
AROUND ONE TO TWO INCHES CAN BE EXPECTED IN THE FLASH FLOOD WATCH
AREA...ESPECIALLY NEAR STRONGER STORMS. THE COLD FRONT IS SLOW
TO MOVE SOUTH AND EAST OF THE REGION ON FRIDAY SINCE THE H5 FLOW
BECOMES PARALLEL AND THE UPPER LEVEL FORCING MOVES WELL TO THE
NORTH OF THE AREA.
A DEEP UPPER LEVEL TROUGH SETTLES IN OVER THE EASTERN U.S. THIS
WEEKEND AND DOES NOT MOVE OFF THE EAST COAST UNTIL TUESDAY NIGHT.
CLOUDY...COOL AND UNSETTLED WEATHER CONDITIONS ARE FORECAST WITH
TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL.
HIGH PRESSURE ALOFT WILL BUILD INTO THE CENTRAL U.S. DURING THE
MIDDLE OF NEXT WEEK FOR MOSTLY CLEAR SKIES AND NEAR NORMAL
TEMPERATURES.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 65 72 46 59 / 70 40 20 20
MKL 65 73 41 59 / 80 50 20 20
JBR 59 68 43 57 / 70 20 20 20
TUP 68 75 49 62 / 80 60 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 6 AM CDT FRIDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 6 AM CDT FRIDAY FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 6 AM CDT FRIDAY FOR BENTON MS-COAHOMA-
DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
TUNICA-YALOBUSHA.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ALCORN-CALHOUN-
CHICKASAW-ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-TIPPAH-
TISHOMINGO-UNION.
TN...FLASH FLOOD WATCH UNTIL 6 AM CDT FRIDAY FOR CARROLL-CHESTER-
CROCKETT-DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENDERSON-
HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR DECATUR-HARDIN-
MCNAIRY.
&&
KRM/RJOHazardous weather outlook, Apr 10, 3:14 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 PM CDT THU APR 10 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 314 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS MOST OF THE MIDSOUTH THIS AFTERNOON AND TONIGHT. A SIGNIFICANT SEVERE WEATHER OUTBREAK REMAINS POSSIBLE ACROSS THE MODERATE RISK AREA THIS AFTERNOON AND EVENING. A LINE OF STRONG THUNDERSTORMS OVER EAST CENTRAL ARKANSAS WILL CONTINUE TO MOVE TO THE EAST. STORMS ALONG AND AHEAD OF THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. A FEW SIGNIFICANT TORNADOES WILL ALSO BE POSSIBLE WITH ANY STORMS. THE GREATEST RISK FOR SEVERE WEATHER WILL BE UNTIL 9 PM CDT ACROSS AREAS WEST OF THE MISSISSIPPI RIVER...AND UNTIL 11 PM CDT ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI...AND BETWEEN 6 PM CDT AND 2 AM CDT ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI. STRONG GRADIENT WINDS WILL ALSO OCCUR AHEAD OF THE LINE OF SEVERE THUNDERSTORMS. SOUTH TO SOUTHWEST WINDS BETWEEN 20 AND 30 MPH...WITH GUSTS OVER 45 MPH WILL BE COMMON ACROSS MUCH OF THE AREA. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MID SOUTH THROUGH MIDNIGHT TONIGHT. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE THUNDERSTORMS AS THEY MOVE ACROSS THE AREA. RAINFALL TOTALS UP TO 2 INCHES CAN BE EXPECTED...WITH ISOLATED HIGHER AMOUNTS. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING. FLASH FLOOD WATCHES HAVE BEEN ISSUED FOR THE ENTIRE AREA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHEAST MISSISSIPPI ON FRIDAY. THUNDERSTORMS SHOULD REINTENSIFY OVER THE SLIGHT RISK AREA ON FRIDAY AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. TEMPERATURES MAY DROP TO NEAR FREEZING ACROSS PORTIONS OF THE MID SOUTH SUNDAY...MONDAY AND TUESDAY MORNINGS. THIS MAY IMPACT TENDER VEGETATION THAT IS LEFT UNPROTECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH MIDNIGHT ACROSS THE ENTIRE MID SOUTH. OKULSKI
In the hours before
Local storm report, Apr 10, 7:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 12 W STEELE 36.08N 90.06W
04/10/2008 E1.00 INCH DUNKLIN MO TRAINED SPOTTER
QUARTER SIZE HAIL 12 W OF STEELE
0745 PM TSTM WND DMG 12 W STEELE 36.08N 90.06W
04/10/2008 DUNKLIN MO TRAINED SPOTTER
ESTIMATED 65-70 MPH WINDS
&&
TABSpecial weather statement, Apr 10, 8:00 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 800 PM CDT THU APR 10 2008 MSZ002-003-013-110130- BENTON MS-MARSHALL MS-LAFAYETTE MS- 800 PM CDT THU APR 10 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTH CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHEAST OF HARMONTOWN AT 800 PM CDT...MOVING NORTHEAST AT 55 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN BENTON...LAFAYETTE AND MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 830 PM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Apr 10, 8:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 806 PM CDT THU APR 10 2008 ARZ026>028-110130- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 806 PM CDT THU APR 10 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER TRUMANN AT 806 PM CDT...MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD...MISSISSIPPI AND POINSETT COUNTIES...INCLUDING THE CITIES OF BAY...CARAWAY...LAKE CITY...LEACHVILLE...MANILA... MONETTE AND TRUMANN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 830 PM CDT.
Local storm report, Apr 10, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 12 W STEELE 36.08N 90.06W
04/10/2008 E1.00 INCH DUNKLIN MO TRAINED SPOTTER
QUARTER SIZE HAIL 12 W OF STEELE
0745 PM TSTM WND DMG 12 W STEELE 36.08N 90.06W
04/10/2008 DUNKLIN MO TRAINED SPOTTER
ESTIMATED 65-70 MPH WINDS
0800 PM HAIL 5 N HAYTI 36.30N 89.75W
04/10/2008 E0.88 INCH PEMISCOT MO TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL 5 N HAYTI
&&
TABLocal storm report, Apr 10, 8:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 12 W STEELE 36.08N 90.06W
04/10/2008 E1.00 INCH DUNKLIN MO TRAINED SPOTTER
QUARTER SIZE HAIL 12 W OF STEELE
0745 PM TSTM WND DMG 12 W STEELE 36.08N 90.06W
04/10/2008 DUNKLIN MO TRAINED SPOTTER
ESTIMATED 65-70 MPH WINDS
0800 PM HAIL 5 N HAYTI 36.30N 89.75W
04/10/2008 E0.88 INCH PEMISCOT MO TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL 5 N HAYTI
0815 PM HAIL LAKE CITY 35.82N 90.45W
04/10/2008 E0.88 INCH CRAIGHEAD AR LAW ENFORCEMENT
NICKEL SIZED HAIL LAKE CITY
&&
TABSpecial weather statement, Apr 10, 8:25 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 825 PM CDT THU APR 10 2008 MSZ002>004-TNZ090-110200- TIPPAH MS-BENTON MS-MARSHALL MS-HARDEMAN TN- 825 PM CDT THU APR 10 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF BETHLEHEM AT 825 PM CDT... MOVING NORTHEAST AT 50 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN BENTON...HARDEMAN...MARSHALL AND TIPPAH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 900 PM CDT. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 32 min |
| Apr 10, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 27 min |
| Apr 10, 9:19 PM CDT | Flash Flood Warning | MEG | Lee | 116 min |
| Apr 10, 10:10 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 33 min |
| Apr 10, 10:47 PM CDT | Flash Flood Warning | MEG | Crittenden | 4 hr |
| Apr 11, 1:24 AM CDT | Flash Flood Warning | MEG | Lee, Phillips | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.